# SDR ASAA2015060611981

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,119 hours, 7,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, RT PACK LIGHT ILLUMINATES.  RESETS ON RECALL.  ACFT GROUNDED.  BITE CHECK OF NR 2 PACK/ZONE TEMP CONTROLLER LOGGED "TCV",  FAULT RESETS. FIVE ADDITIONAL BITE CHECKS, NO FAULTS LOGGED.
